I currently take Humira. I was getting one shot every 2 weeks but about a month and a half ago we began 2 shots every 2 weeks.
I am at that point with my Crohns that I cannot even get out of bed some days. I have been lucky enough to have the summer off from work with the help from my parents, but I go back in a week. They are great about the bathroom breaks and very understanding, but Im worried I wont be able to stay awake fora 40 hour week.
A few days after I get my shot, I feel better for about 4-5 days at Most. The remainder of the 2 weeks, I am MISERABLE. I sleep almost all day and All night (with the exception of the pain that wakes me up to go to the bathroom). My Crohns has always been in different areas of my Intestines. This time, however, it is at the very top of my colon. This means as soon as any waste passes through, I have to use the bathroom immediately or I sit in intense Pain.
I have Extreme body teperature issues. I dont actually have a temperature though. I go from being extremely Hot to so Cold that my whole body tenses up, so bad that I was laying in 100 degree weather with a blanket around me and was still cold. Have any of you that take Humira had this Hot/Cold Issue?? I know my headaches are caused from the Humira, but the exhaustion and temps are not anything I have dealt with Before??
I am basically just wanting to know if this has to do with the Humira or if I need to worry that it may be something else. The blood work says I am Not anemic, which was my first thought to being so tired.
Any Suggestion or anything else will Help Me.
Im just Tired of being so darn Tired!
Loves & Always Smiles,
23 year old Female
Crohn's diagnosed since age of 10
*Humira Shot bi-weekly since 11.07
*When Flared: 6mp and Prednisone... and 3 months on TPN/Picc Line
*Previous: Remicade (became allergic after 6 months, went into anaphylactic shock), Pentasa (also allergic to after months of taking), Flagyl, Asacol, Entocort, Hydrocortisone...
Tough Times dont Last...Tough People Do!!